AMS eContent Search Results
Matches for: msc=(53A05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 153 found      Go to page: 1 2 3 4 5 6

[61] H. Stumpf and J. Badur. On objective surface rates. Quart. Appl. Math. 51 (1993) 161-181. MR MR1205944.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[62] Th. Hasanis and Th. Vlachos. A local classification of $2$-type surfaces in $S\sp 3$ . Proc. Amer. Math. Soc. 112 (1991) 533-538. MR 1059626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Stephen Semmes. Hypersurfaces in ${\bf R}\sp n$ whose unit normal has small BMO norm . Proc. Amer. Math. Soc. 112 (1991) 403-412. MR 1065093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Wen Xiong Chen. A Tr\"udinger inequality on surfaces with conical singularities . Proc. Amer. Math. Soc. 108 (1990) 821-832. MR 990415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] David Jerison. Harmonic measure in convex domains. Bull. Amer. Math. Soc. 21 (1989) 255-260. MR 998630.
Abstract, references, and article information   
View Article: PDF

[66] Gerald S. Manning. Relaxed elastic line on a curved surface. Quart. Appl. Math. 45 (1987) 515-527. MR 910458.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[67] Nobuko Takeuchi. A closed surface of genus one in $E\sp 3$ cannot contain seven circles through each point . Proc. Amer. Math. Soc. 100 (1987) 145-147. MR 883418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Paris Pamfilos. A remark concerning a mechanical characterization of the sphere . Proc. Amer. Math. Soc. 96 (1986) 648-650. MR 826496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Joel L. Weiner. The Gauss map for surfaces. I. The affine case . Trans. Amer. Math. Soc. 293 (1986) 431-446. MR 816302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Joel L. Weiner. The Gauss map for surfaces. II. The Euclidean case . Trans. Amer. Math. Soc. 293 (1986) 447-466. MR 816303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Giacomo Saban. A characteristic property of the sphere . Proc. Amer. Math. Soc. 86 (1982) 123-125. MR 663880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] E. H. Kronheimer and P. B. Kronheimer. Kakutani's theorem for real-valued maps on a compact surface . Proc. Amer. Math. Soc. 85 (1982) 256-260. MR 652453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Edgar Kann. Glidebending of general caps: an infinitesimal treatment . Proc. Amer. Math. Soc. 84 (1982) 247-255. MR 637178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Tilla Klotz Milnor. Mapping surfaces harmonically into $E\sp{n}$ . Proc. Amer. Math. Soc. 78 (1980) 269-275. MR 550511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Igor Frolow. Infinitesimal contact transformations and their applications to abstract growth patterns. Quart. Appl. Math. 37 (1980) 389-399. MR 564730.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[76] James G. Simmonds. Surfaces with metric and curvature tensors that depend on one coordinate only are general helicoids. Quart. Appl. Math. 37 (1979) 82-85. MR 530671.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[77] Stuart R. Keller. On the surface area of the ellipsoid . Math. Comp. 33 (1979) 310-314. MR 514826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] C.-S. Chen. Tight and taut embeddings and projective transformation. Bull. Amer. Math. Soc. 83 (1977) 1066-1068. MR 0442857.
Abstract, references, and article information   
View Article: PDF

[79] Robert Connelly. An attack on rigidity. I, II. Bull. Amer. Math. Soc. 81 (1975) Part 1:566-569. MR 0388288.
Abstract, references, and article information   
View Article: PDF

[80] P. Jha. A four-vertices theorem for ruled surfaces . Proc. Amer. Math. Soc. 52 (1975) 343-344. MR 0375096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Erwin Kreyszig and Alois Pendl. Spherical curves and their analogues in affine differential geometry . Proc. Amer. Math. Soc. 48 (1975) 423-428. MR 0365369.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] James H. White. Minimal total absolute curvature for orientable surfaces with boundary. Bull. Amer. Math. Soc. 80 (1974) 361-362. MR 0334112.
Abstract, references, and article information   
View Article: PDF

[83] George K. Francis. Branched and folded parametrizations of the sphere. Bull. Amer. Math. Soc. 80 (1974) 72-76. MR 0350753.
Abstract, references, and article information   
View Article: PDF

[84] Bang-Yen Chen. Surfaces with a parallel isoperimetric section. Bull. Amer. Math. Soc. 79 (1973) 599-600. MR 0312436.
Abstract, references, and article information   
View Article: PDF

[85] Yung Chow Wong. Erratum to: ``On an explicit characterization of spherical curves'' . Proc. Amer. Math. Soc. 38 (1973) 668. MR 0312402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] R. Bott and A. Haefliger. On characteristic classes of $\Gamma $-foliations. Bull. Amer. Math. Soc. 78 (1972) 1039-1044. MR 0307250.
Abstract, references, and article information   
View Article: PDF

[87] Bang-Yen Chen. Surfaces with parallel mean curvature vector. Bull. Amer. Math. Soc. 78 (1972) 709-710. MR 0300204.
Abstract, references, and article information   
View Article: PDF

[88] David A. Hoffman. Surfaces in constant curvature manifolds with parallel mean curvature vector field. Bull. Amer. Math. Soc. 78 (1972) 247-250. MR 0298601.
Abstract, references, and article information   
View Article: PDF

[89] Chorng-shi Houh. Surfaces with maximal Lipschitz-Killing curvature in the direction of mean curvature vector . Proc. Amer. Math. Soc. 35 (1972) 537-542. MR 0301645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Yung Chow Wong. On an explicit characterization of spherical curves . Proc. Amer. Math. Soc. 34 (1972) 239-242. MR 0295224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 153 found      Go to page: 1 2 3 4 5 6